# SDR SWAA2018072323682

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 53,619 hours, 26,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR INADVERTENTLY FELL FROM STOWAGE CRADLE, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW MT.
